RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1979
Volume 34,
Issue 2(206),
Pages
39–94
(Mi rm4043)
This article is cited in
3
papers
On elementary properties of existentially closed system
V. Ya. Belyaev
,
M. A. Taitslin
UDC:
517.114+517.12
MSC:
18D15
,
20M18
,
16Bxx
,
16Kxx
Received:
10.05.1976
Fulltext:
PDF file (3812 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1979,
34
:2,
43–107
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025